# SDR 2008UALA03021

- Difficulty date: May 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 49,833 hours, 9,553 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SIDE OF SEAT 14C IS INOP.  SUSPECT FAULTY LAMP.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
